UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1239

タイトル: Remark on Non-Uniform Fundamental and Non Smooth Solutions of Some Classes of Differential Operators with Double Characteristics
著者: Tri, Nguyen Minh
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 3, Page 437-452
抄録: We construct explicit formulas for fundamental solutions and non-smooth solutions at degenerate points of a model of Grushin's type operator. The results give all the discrete values of parameters where the operator is not hypoelliptic (nor analytic hypoelliptic).
URI: http://hdl.handle.net/2261/1239
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060301.pdf146.84 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください